MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: etlw1628c93e, serial/lot #: (b)(4), ubd: 06/23/2017, udi#: (b)(4).Product id: etlw1616c124e, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 110 mm abdominal aortic aneurysm.Heli-fx endoanchors were also implanted during the procedure for prevention of neck dilation.It was reported that approximately three and a half years later the patient presented emergently with bilateral lower abdominal pain and a cta showed a type ib endoleak of the right limb with aneurysm enlargement.A secondary intervention procedure was carried out on and the endoleak was repaired with coil embolization of the right hypogastric artery and right stent graft limb extension with the endurant ii stent graft limbs etlw1616c156e, etlw1616c124e and etlw1616c93e.Intervention was successful and subject was discharged.The event was assessed by the investigator to be possibly related to the endograft.It was also reported that the patient had procedural bleeding the day of the secondary procedure.The estimated blood loss during the reintervention procedure was 50cc but 1u of prbc was given in the or to prevent worsening of chronic anemia and the event was reported to be resolved.The event was assessed by the investigator to be possibly related to the re-intervention procedure.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8914228
Report Number9612164-2019-03489
Device Sequence Number1811883
Product Code MIH
UDI-Device Identifier00643169467415
UDI-Public00643169467415
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2017
Device Model NumberETLW1628C93E
Device Catalogue NumberETLW1628C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight127